×

Found 1,248 Documents (Results 1–100)

100
MathJax

A method for solving stationary equations for priority time-sharing service process in random environment. (English) Zbl 1470.60267

Dudin, Alexander (ed.) et al., Information technologies and mathematical modelling. Queueing theory and applications. 19th international conference, ITMM 2020, named after A. F. Terpugov, Tomsk, Russia, December 2–5, 2020. Revised selected papers. Cham: Springer. Commun. Comput. Inf. Sci. 1391, 304-318 (2021).
MSC:  60K25 90B22
PDF BibTeX XML Cite
Full Text: DOI

Singularly perturbed stationary diffusion model with a cubic nonlinearity. (English. Russian original) Zbl 1446.65138

Differ. Equ. 56, No. 7, 819-830 (2020); translation from Differ. Uravn. 56, No. 7, 849-860 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Variable Lorentz estimate for conormal derivative problems of stationary Stokes system with partially BMO coefficients. (English) Zbl 1439.35506

PDF BibTeX XML Cite
Full Text: DOI

The Miles theorem and the first boundary value problem for the Taylor-Goldstein equation. (Russian, English) Zbl 1438.76019

Sib. Zh. Ind. Mat. 22, No. 3, 24-38 (2019); translation in J. Appl. Ind. Math. 13, No. 3, 460-471 (2019).
MSC:  76E05 76B70
PDF BibTeX XML Cite
Full Text: DOI

Cauchy Poisson problem for water with a porous bottom. (English) Zbl 1459.35355

Ghosh, Debdas (ed.) et al., Mathematics and computing. 4th international conference, ICMC 2018, Varanasi, India, January 9–11, 2018. Revised selected papers. Singapore: Springer. Commun. Comput. Inf. Sci. 834, 174-185 (2018).
PDF BibTeX XML Cite
Full Text: DOI

On the problem of the flow of an ideal gas around bodies. (English. Russian original) Zbl 1403.35221

Proc. Steklov Inst. Math. 301, Suppl. 1, S145-S154 (2018); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 23, No. 2, 200-209 (2017).
MSC:  35Q31 76N15 35B44
PDF BibTeX XML Cite
Full Text: DOI

Necessary conditions for the existence of stationary distribution in the adaptive control system of conflict flows. (English) Zbl 1383.60078

Rykov, Vladimir V. (ed.) et al., Analytical and computational methods in probability theory. First international conference, ACMPT 2017, Moscow, Russia, October 23–27, 2017. Proceedings. Cham: Springer (ISBN 978-3-319-71503-2/pbk; 978-3-319-71504-9/ebook). Lecture Notes in Computer Science 10684, 83-96 (2017).
MSC:  60K25 90B20
PDF BibTeX XML Cite
Full Text: DOI

Homogenized model of diffusion in porous media with nonlinear absorption on the boundary. (English. Russian original) Zbl 1379.35012

Ukr. Math. J. 67, No. 9, 1349-1366 (2016); translation from Ukr. Mat. Zh. 67, No. 9, 1201-1216 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software